Top answers from doctors based on your search:
Disclaimer

drug reaction

A 42-year-old member asked:
Dr. Jack Hinkle
Specializes in Family Medicine
Several: An anaphylactic reaction will result in difficulty in breathing, swelling of the throat and other mucous membranes and a rash. Other symptoms include ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old male asked:
Dr. Robert O'Leary
34 years experience Pain Management
Unintended effect: When an unintended effect, previously known or unknown, occurs after a drug is used.
A 53-year-old member asked:
Dr. Jack Hinkle
Specializes in Family Medicine
Drug reaction/event: A simple answer is that a drug event may be a listed side effect of the medication (such as fatigue, diarrhea, dizzyness) and may not be a reason to s ... Read More
3
3 thanks
A 42-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Same thing: It's the same thing - just two different terms. Some side effects could be beneficial and so not an "adverse" reaction but the terms refer to the same ... Read More
A 44-year-old member asked:
Dr. Rita Agarwal
34 years experience Anesthesiology
Agitation,: Hallucinations in some, flushing, increased heart rate are common side effects. All drugs can cause allergic reactions in rare circumstances including ... Read More
3
3 thanks
A 49-year-old member asked:
Dr. Neal Jain
Dr. Neal Jain answered
21 years experience Pediatric Allergy
Possible...: Short answer, yes. It is common for juvederm to cause swelling and redness at the site of injection. It is also common to have itching associated wi ... Read More
A 53-year-old member asked:
Dr. John Overholt
25 years experience Allergy and Immunology
Can be either: Allergic reactions can cause angioedema. This is seen not infrequently in severe food allergies to peanut, tree nuts, and shellfish. The class of an ... Read More
A 42-year-old female asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Possible: Possible but somewhat rare. What is more likely is an adverse effect of Fluconazole - the difference is an allergic reaction is an escalating immune r ... Read More
1
1 thank
A 42-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: Inderal (propranolol) may rarely caused a drug induced lupus.
1
1 thank
A 25-year-old male asked:
Dr. Mohammed Parvez
13 years experience Internal Medicine
Urticaria: Cephalexin is an oral antibiotic, belongs to the class of 'cephalosporin'. People who are allergic to 'penicillin" in general, will have cross sensiti ... Read More
1
1 comment
1
1 thank
A 52-year-old member asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
No: Food allergic reactions are mediated by the ige allergic antibody. Reactions mediated by metabolic factors occur without an ige antibody, so an aller ... Read More
A 50-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Klonopin (clonazepam) side effect: Mainly sedation, sometimes headaches & upset stomach.
A 45-year-old member asked:
Dr. Byron Hapner
Specializes in Obstetrics and Gynecology
Flushes, leg cramps: Raloxifene (evista) is used to prevent and treat osteoporosis. It also prevents breast cancer. Although most people do not experience significant si ... Read More
3
3 thanks
A 50-year-old member asked:
Dr. Richard Williams
17 years experience Pharmacy
Unwanted occurence: A medicatin reaction can occur from too much drug, allergic reaction, drug interaction with other drugs and numerous other possibilities. The bottom l ... Read More
A 43-year-old member asked:
Dr. Ankush Bansal
16 years experience Internal Medicine
Any: Any drug can cause an allergic reaction.
A 40-year-old member asked:
Dr. Maziar Rezvani
20 years experience Allergy and Immunology
Initailly: Adrs are classified into anticipate and unanticipated.
A 30-year-old female asked:
Dr. Michael Fisher
31 years experience Dermatology
Adverse Drug Reactio: Your doctor should be able to tell you which medication caused the adverse reaction. You should not take that medication again. The adverse reaction c ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Andrew Ho
Dr. Andrew Ho answered
29 years experience Psychiatry
Reframing reactions: Any and all drugs have the potential to cause adverse drug reaction. Even sugar pill (placebo) causes adverse drug reaction. Our brain is a powerfully ... Read More
A 47-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Hives: Stay off of pills for a few days. Record the hives you are getting without the pills by taking pictures. Restart the pills and compare photos . That w ... Read More
A 30-year-old female asked:
Dr. Charles Rocamboli
17 years experience Family Medicine
Just don't take it. : I would just hold off on the medications. The flu should just resolve at your age.
1
1 thank
A 59-year-old female asked:
Dr. Boris Aronzon
23 years experience Anesthesiology
Ketamine: Should be administered by licensed professional with oxygen available and patient needs to be monitored. Do not try at home.
A 42-year-old member asked:
Dr. Nela Cordero
53 years experience Pediatrics
ACNE RX REACTION: Acne treated with retin a (tretinoin) when exposed to light can cause photosensitivity reactions. Tetracycline when given below age 17 causes teeth d ... Read More
5
5 thanks
A 47-year-old member asked:
Dr. Joseph Bouvier
24 years experience Pediatrics
See below : Stj syndrome is the most severe form of (em) erythema multiforme. Em is a hypersensitivity reaction that occurs in response to meds, infections, or ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Vague terms: That try to describe likelihood. W should use rayios instead, 1 in 1000 is easier go undrstand than rare, unlikely, infrequent and so forth. In you ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Anne Wishna
15 years experience Ophthalmology
It can: It's possible to allergic to any medication. If you think you are having an allergic reaction, see your eye doctor.
8
8 thanks
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Depends: on the reaction, if just hives and itching, yes benadryl (diphenhydramine) can control it in the right dosage, after discontinuing the offending drug, ... Read More
A 69-year-old female asked:
Dr. Maureen Ziboh
25 years experience Family Medicine
Histamine Urticaria: You may benefit from antihistamines
1
1 thank
A 32-year-old female asked:
Dr. Larry Gottlieb
40 years experience Dentistry
Brush: First thing to try is to brush your tongue. If this does get rid of the problem see your dentist or physician.
A 45-year-old female asked:
Dr. Howard Shapiro
Specializes in Internal Medicine
Possible drug rxn: This could be a drug reaction. The skin biopsy should clarify this. If this turns out to be a reaction to Augmentin, (amoxicillin and clavulanate) t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month